# SDR FDEA202109232395

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 77,588 hours, 26,855 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: ARC0616501
- Part serial: FX5005
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING OUTBOARD FLAP PANEL ABOVE OUTBOARD END OF FLAPMISDRILLED HOLE AT I/B   CORNER OF OUTBOARD END. REPAIRED PANEL PER E.A. 8-5710-T0364140(P1)- BASIC WING STRUCTURE - LH WING TE   HONEYCOMB PANEL P/N ARC0616-501 (MAJOR REPAIR)
